# SDR CALA0800753

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,355 hours, 15,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 654585103
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE AT R2 DOOR HAS CORROSION.  REMOVED AND REPLACED R2 Z-ANGLE REF SRM 51-40-02.
